MathSciNet Relay Station
MathSciNet bibliographic data
MR2231871 (2007c:30046) 30F40 (30F10)
Hidalgo, Rubén; Maskit, Bernard On neoclassical Schottky groups. Trans. Amer. Math. Soc. 358 (2006), no. 11, 4765–4792.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement